# SDR DALA2020021901249

- Difficulty date: February 18, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 40,798 hours, 20,141 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6819, L/P 1495423) CRACK ON MAIN INBOARD FLAP UPPER SKIN (32 INCHES FROM INBOARD EDGE) AT RH WING. CORRECTIVE ACTION: REPAIRED PER B-757-200 S.R.M. 51-70-06-0G PAR. 5. ON REFERENCE OF B-757-200 S.R.M. 57-53-01-2R-1, DETAIL I TABLE III.
